Show simple item record

dc.contributor.authorBuica, Adriana
dc.contributor.authorGiné, Jaume
dc.contributor.authorLlibre, Jaume
dc.date.accessioned2017-10-27T10:58:44Z
dc.date.available2017-10-27T10:58:44Z
dc.date.issued2012
dc.identifier.issn0167-2789
dc.identifier.urihttp://hdl.handle.net/10459.1/60387
dc.description.abstractWe deal with nonlinear T–periodic differential systems depending on a small parameter. The unperturbed system has an invariant manifold of periodic solutions. We provide the expressions of the bifurcation functions up to second order in the small parameter in order that their simple zeros are initial values of the periodic solutions that persist after the perturbation. In the end two applications are done. The key tool for proving the main result is the Lyapunov–Schmidt reduction method applied to the T–Poincaré–Andronov mapping.ca_ES
dc.description.sponsorshipThe first author was also partially supported by a grant of the Romanian National Authority for Scientific Research, CNCS UEFISCDI, project number PNII- ID-PCE-2011-3-0094. The first and second authors are partially supported by the MICINN/FEDER grant number MTM2008–00694 and by a Generalitat de Catalunya grant number 2009SGR–381. The third author is partially supported by the MICINN/FEDER grant MTM2008–03437, Generalitat de Catalunya grant number 2009SGR–410 and ICREA Academia.ca_ES
dc.language.isoengca_ES
dc.publisherElsevierca_ES
dc.relationMICINN/PN2008-2011/MTM2008-00694
dc.relationMICINN/PN2008-2011/MTM2008-03437
dc.relation.isformatofVersió preprint del document publicat a https://doi.org/10.1016/j.physd.2011.11.007ca_ES
dc.relation.ispartofPhysica D. Nonlinear Phenomena, 2012, vol. 241, p. 528-533ca_ES
dc.rights(c) Elsevier, 2012ca_ES
dc.titleA second order analysis of the periodic solutions for nonlinear periodic differential systems with a small parameterca_ES
dc.typearticleca_ES
dc.identifier.idgrec018133
dc.type.versionsubmittedVersionca_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccessca_ES
dc.identifier.doihttps://doi.org/10.1016/j.physd.2011.11.007


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record